A study on optimal control problem with \(\varepsilon ^{\lambda }-\)error bound for stochastic systems with application to linear quadratic problem

  • Samira Boukaf
  • Mokhtar Hafayed
  • Messaoud Ghebouli


In this paper, we study near-optimal stochastic control problem with \(\varepsilon ^{\lambda }-\)error bound for systems governed by nonlinear controlled Itô stochastic differential equations. The control is allowed to enter into both drift and diffusion coefficients and the control domain need be convex. The proof of our main result is based on Ekeland’s variational principle and some approximation arguments on the state variable and adjoint process with respect to the control variable. Finally, as an example, the linear quadratic control problem is given to illustrate our theoretical results.


Stochastic control with \(\varepsilon ^{\lambda }-\)error bound Weak maximum principle Necessary and sufficient of conditions of near-optimality Ekeland’s variational principle  Convex perturbation 

Mathematics Subject Classification

93E20 60H10 



The authors would like to thank two anonymous referees for their constructive and insightful comments for improving the quality of this work.


  1. 1.
    Zhou XY (1998) Stochastic near-optimal controls: necessary and sufficient conditions for near-optimality. SIAM Control Optim 36(3):929–947MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Ekeland I (1974) On the variational principle. J Math Anal Appl 47:353–424MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Hafayed M, Abbas S (2014) On near-optimal mean-field stochastic singular controls: necessary and sufficient conditions for near-optimality. J Optim Theory Appl 160(3):778–808MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Hafayed M, Abba A, Abbas S (2014) On mean-field stochastic maximum principle for near-optimal controls for poisson jump diffusion with applications. Int J Dyn Control 2:262–284CrossRefGoogle Scholar
  5. 5.
    Hafayed M, Abbas S (2013) Stochastic near-optimal singular controls for jump diffusions: necessary and sufficient conditions. J Dyn Control Syst 19(4):503–517MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Hafayed M, Abbas S, Veverka P (2013) On necessary and sufficient conditions for near-optimal singular stochastic controls. Optim Lett 7(5):949–966MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Hafayed M, Veverka P, Abbas S (2012) On maximum principle of near-optimality for diffusions with jumps, with application to Consumption-investment problem. Diff Equ Dyn Syst 20(2):111–125MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Hafayed M, Veverka P, Abbas A (2014) On near-optimal necessary and sufficient conditions for forward-backward stochastic systems with jumps, with applications to finance. Appl Math 59(4):407–440MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Tang M (2014) Stochastic maximum principle of near-optimal control of fully coupled forward-backward stochastic differential equation, Abstract and Applied Analysis Volume 2014, Article ID 361259, p 12Google Scholar
  10. 10.
    Zhang L, Huang J, Li X (2015) Necessary condition for near optimal control of linear forward-backward stochastic differential equations. Int J Control. 1–29. doi: 10.1080/00207179
  11. 11.
    Hui E, Huang J, Li X, Wang G (2011) Near-optimal control for stochastic recursive problems. Syst Cont Lett 60:161–168MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Bensoussan A (1983) Lectures on stochastic control. In: Lecture Notes in Mathematics, vol 972. Springer, Berlin, pp 1–62Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2015

Authors and Affiliations

  • Samira Boukaf
    • 1
  • Mokhtar Hafayed
    • 2
  • Messaoud Ghebouli
    • 3
  1. 1.Department of EconomicsEl Oued UniversityEl OuedAlgeria
  2. 2.Laboratory of Applied MathematicsBiskra UniversityBiskraAlgeria
  3. 3.Department of MathematicsBordj Bou Arreridj UniversityBordj-Bou-ArreridjAlgeria

Personalised recommendations